# SDR WRLA2006073

- Difficulty date: August 14, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF645A2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1400-1412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN GSO FOUND CABIN SEAT TRACK AT LBL 28, BS 1400 TO 1412 HAS CORROSION INSIDE LUGS AND IN UPPER SURFACE OF TRACK.  FABRICATED REPAIR PART AND INSTALLED IAW DC10-30 SRM 51-31-01 VOL II, REMOVED AND REPLACED SEAT TRACK SECTION FROM STA 1391 TO 1511 WITH A NEW SEAT TRACK IAW DC10-30 SRM 53-70-00 VOL I.
